# SDR CA111101006

- Difficulty date: October 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna A185E
- Aircraft time: 10,104 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300JR
- Condition: Unserviceable
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BATTERY DISCHARGE NOTED DURING FLIGHT.  ALTERNATOR FOUND U/S AND REPLACED.
